# SDR DALA2016061404659

- Difficulty date: June 13, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N900DE
- Make and model: Doug MD-88
- Aircraft serial: 53372
- Aircraft time: 63,904 hours, 46,686 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 598-655
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL LIGHTNING STRIKES ON WINDOW BELTS  FROM BS 598 TO 655 LONGERONS 11 - 14R.  REPAIRED IAW ER/A 546537-14, REV ORIGINAL AND SRM 53-05, FIG 111.
